# SDR GTIA2024011937789

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N963NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11088
- Aircraft time: 4,911 hours, 2,036 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER SMELL FELT IN THE COCKPIT AND IN THE CABINN-ACCOMPLISHED S.O.F INSPECTION REF AMM -5-50-00 NO SMOKE ODOR FUMES IN COCKPIT OR CABIN  ISOLATED TO BSCU REF LOGPAGE 3477421 ITEM 1
